Alert archive / Kansas / Tornado Warnings in 2023

Tornado Warning 4, NWS Wichita, KS

April 19, 2023Chase County, Kansas

NWS Wichita, KS issued this tornado warning at Apr 19, 2023, 8:06 PM CDT for Chase County, Kansas. It was in force for 39 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2023, 8:06 PM CDT (01:06 UTC)
Expired
Apr 19, 2023, 8:45 PM CDT
In force
39 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
3.0 in

County Chase County, KS

The radar

The Topeka radar (KTWX), 70 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:07 PM CDTFUNNEL CLOUD6 Ne Cedar Point, KS
Apr 19, 8:24 PM CDTHAIL 2.5Elmdale, KS
Apr 19, 8:25 PM CDTTSTM WND DMG2 W Strong City, KSSEMI BLOWN OVER.
Apr 19, 8:25 PM CDTTSTM WND DMG3 W Cottonwood Falls, KSDELAYED REPORT AND RADAR ESTIMATED TREE DAMAGE VIA TWITTER DAMAGE TO BUILDING REPORTED VIA CHAT REPORTS FROM CHACE COUNTY LAKE.
Apr 19, 8:26 PM CDTTORNADO2 Ene Elmdale, KS
Apr 19, 8:28 PM CDTTORNADO2 W Strong City, KSDEBRIS REPORTED.
Apr 19, 8:30 PM CDTTSTM WND GST 851 Se Elmdale, KSREPORT FROM MESONET SITE.
Apr 19, 8:30 PM CDTTORNADO1 Sw Elmdale, KS*** 1 INJ *** SEMI OVERTURNED BY TORNADO WITH ONE MINOR INJURY.
Apr 19, 8:39 PM CDTTORNADO1 N Strong City, KSLAW ENFORCEMENT AND OFF DUTY NWS EMPLOYEES REPORTED TORNADO.
Apr 19, 8:40 PM CDTHAIL 2.753 W Strong City, KSCORRECTS PREVIOUS HAIL REPORT FROM 3 W STRONG CITY.
Apr 19, 8:40 PM CDTTORNADO2 Ene Strong City, KS
Apr 19, 8:46 PM CDTHAIL 2.51 Nne Cottonwood Falls, KSREPORTED VIA TWITTER.
Apr 19, 8:49 PM CDTHAIL 2.752 W Strong City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1951 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WFUS53 KICT 200106
TORICT
KSC017-200145-
/O.NEW.KICT.TO.W.0004.230420T0106Z-230420T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
806 PM CDT Wed Apr 19 2023

The National Weather Service in Wichita has issued a

* Tornado Warning for...
  Northern Chase County in east central Kansas...

* Until 845 PM CDT.

* At 805 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles northeast of Florence, moving east at 30 mph.

  HAZARD...Tornado and hail up to three inches in diameter.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cottonwood Falls and Strong City around 830 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Saffordville, Elmdale, Hymer, Tallgrass Prairie and Tallgrass Prairie
Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3848 9635 3847 9636 3832 9636 3823 9681
      3836 9682 3845 9682 3852 9673 3852 9642
TIME...MOT...LOC 0105Z 248DEG 26KT 3833 9675 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

CRW
2 follow-up statements
435 
WWUS53 KICT 200118
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
818 PM CDT Wed Apr 19 2023

KSC017-200145-
/O.CON.KICT.TO.W.0004.000000T0000Z-230420T0145Z/
Chase KS-
818 PM CDT Wed Apr 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
CHASE COUNTY...
        
At 818 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cottonwood Falls, moving east at 30 mph.

HAZARD...Tornado and three inch hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cottonwood Falls and Strong City around 830 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Saffordville, Elmdale, Hymer, Tallgrass Prairie and Tallgrass Prairie
Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3848 9635 3847 9636 3832 9636 3828 9671
      3837 9678 3846 9678 3852 9672 3852 9642
TIME...MOT...LOC 0118Z 248DEG 26KT 3837 9664 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...3.00 IN

$$

CRW
271 
WWUS53 KICT 200128
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
828 PM CDT Wed Apr 19 2023

KSC017-200145-
/O.CON.KICT.TO.W.0004.000000T0000Z-230420T0145Z/
Chase KS-
828 PM CDT Wed Apr 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN CHASE COUNTY...
    
At 828 PM CDT, a confirmed tornado was located over Strong City,
moving east at 30 mph.

HAZARD...Damaging tornado and three inch hail.

SOURCE...Law enforcement confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Chase County, including the following locations...
Saffordville, Elmdale, Hymer, Tallgrass Prairie and Tallgrass Prairie
Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3848 9635 3847 9636 3832 9636 3830 9665
      3836 9669 3844 9670 3852 9668 3852 9642
TIME...MOT...LOC 0128Z 248DEG 26KT 3840 9655 

TORNADO...OBSERVED
MAX HAIL SIZE...3.00 IN

$$

CRW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 19, 6:21 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Apr 19, 6:21 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
621 PM CDT Wed Apr 19 2023

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Wed Apr 19 2023

Water vapor imagery shows an upper low situated over eastern MT
with a trough and associated vort lobe extending down into the
Central/Southern Rockies. At the surface, cold front extends from
Eastern Nebraska to near Great Bend and finally into far
Southwest KS. Meanwhile, dryline extends from south of KHUT down
into Western OK.

Complex setup for this evening as the upper low remains almost
stationary but an upper jet and piece of energy move out of the
Central Rockies and into KS/OK. Confidence remain high that the
dryline/cold front will retreat west as surface low intensifies
over southwest KS late this afternoon and early evening. Main
question still remains if storms can develop early this evening
along the dryline/cold front as it retreats. Currently think the
most likely area for development will be over northeast KS which
will be closer to good upper diffluence due to being closer to
the right entrance region of an upper jet over the
central/northern Plains. Another area to keep an eye on would be
further south over OK where deeper moisture and slightly better
convergence will be situated as winds back this evening. There's
no question that if a storm can develop early this evening, all
modes of severe weather would be possible, with tor potential
increasing as low level jet continues to increase this evening.

Confidence is much higher with storm development tonight as the
cold front surges south and intersects the dryline over northeast
KS and tries to unzip to the southwest. The tough question will
be how far south and southwest do storms make it overnight. Trends
lately have been to limit the southward extent which seems to be
the theme so far this spring. Large hail and downburst winds will
be common with any storms that unzip down the line tonight.

Did go ahead and expand the wind advisory for tonight as the
dryline/cold front look to lift a bit further north and to also
account for strong north winds getting into central KS behind the
front.

Cold front and associated storms will be making their way through
Southeast KS Thu morning with cooler air spilling into the
remainder of the area. By Thu evening, the upper low will be
moving into the Upper Mississippi Valley with one last vort max
moving across the Southern Plains. This will bring west winds and
good downslope conditions Fri that will allow us to reach our full
heating potential as we climb into the mid and upper 60s. Still
looks to be some frost potential Fri morning across central KS we
we fall into the lower 30s and winds go light.

.LONG TERM...(Saturday through Wednesday)
Issued at 319 PM CDT Wed Apr 19 2023

Still good model agreement in a secondary surge of cold air
starting Sat morning across the forecast area as the upper low
moves off into the Great Lakes region. Still looks like freezing
temps will be a good bet for both Sat and Sun morning, especially
across central KS. So would not be surprised if freeze warnings
are eventually needed in these locations. Confidence remain high
that below normal temps will remain in place for both Sun and Mon
with highs each day around 10 degrees below seasonal normals.

Both ECMWF and GFS are hinting at some rainfall potential for Mon
night into Tue as shortwave energy digs across the Great Basin
resulting in increasing moisture transport across the Plains.
There are some fairly significant differences between the GFS and
ECMWF on the track of the shortwave so confidence remains fairly
low at this time.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 622 PM CDT Wed Apr 19 2023

Strong to severe convection possible along a cold front tonight as
it moves across central Kansas and into southeast Kansas toward
dawn. Strong south winds and low level wind shear away from the
convection with strong northwest winds behind the frontal passage
later tonight into early Thursday. Patchy MVFR cigs possible,
especially in and near convection tonight and lower vsbys in rain.

KED

&&

.FIRE WEATHER...
Issued at 319 PM CDT Wed Apr 19 2023

Very high fire danger will be in place Thu across parts of south
central and central KS.

Winds are expected to flip around to the northwest on Thursday
behind the cold front but will remain quite gusty. We are looking
for sustained speeds in the 15 to 25 mph range with gusts to
30-35 mph. Afternoon RH's are anticipated to be around 15% west of
I-135 Thursday to around 30% over southeast KS. Outdoor burning
is not recommended on Thu afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    54  71  42  65 /  30   0  10  10
Hutchinson      50  69  40  64 /  30   0  10   0
Newton          53  71  41  64 /  40   0  10  10
ElDorado        55  71  43  64 /  40  10  10  10
Winfield-KWLD   56  72  44  67 /  30  10  10  10
Russell         45  66  34  62 /  30   0  10   0
Great Bend      45  67  36  63 /  30   0  10   0
Salina          49  68  36  64 /  50   0  10   0
McPherson       50  69  39  62 /  40   0  10   0
Coffeyville     60  72  45  67 /  30  40  10  10
Chanute         59  71  45  65 /  40  40  10  10
Iola            59  71  45  64 /  50  40  10  10
Parsons-KPPF    60  72  45  66 /  30  40  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM CDT Thursday for KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...KED
FIRE WEATHER...RBL
Hazardous weather outlook, Apr 19, 5:44 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
544 PM CDT Wed Apr 19 2023

KSZ032-033-047>053-067>072-082-083-091>096-098>100-201015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
544 PM CDT Wed Apr 19 2023

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Very high grassland fire danger is expected to continue into the
evening hours across south central and southeast Kansas due to
strong south winds.

Storms are expected to develop through 9 pm for areas north of
Highway 400 with hail to golf ball size, 70 mph and a tornado
possible. Storms will then be possible later tonight as the cold
front moves into the area. Large hail and damaging winds will be the
main threat with these storms.

Strong south winds will remain in place this evening across most of
the area and and flip around to the north late tonight. See latest
wind advisory for additional details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few thunderstorms may linger through Thursday morning across
southeast Kansas. The risk for severe storms appears low.

Very high fire danger is possible Thursday and Friday afternoons
across parts of central and south central Kansas.

Freezing temperatures are possible early Saturday morning across
central Kansas and portions of southeast and central Kansas early
Sunday morning.

Periodic storm chances exist Monday and Tuesday next week. Strong
to severe storms are not expected with this activity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may needed across the area this evening into the
overnight hours.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

Ketcham

In the hours before

Local storm report, Apr 19, 7:10 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
710 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             PEABODY                 38.17N 97.11W
04/19/2023  E1.00 INCH       MARION             KS   TRAINED SPOTTER

&&
Local storm report, Apr 19, 7:12 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             1 W FLORENCE            38.24N 96.94W
04/19/2023  E1.00 INCH       MARION             KS   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, Apr 19, 7:14 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             PEABODY                 38.17N 97.11W
04/19/2023  E2.50 INCH       MARION             KS   TRAINED SPOTTER

&&
Local storm report, Apr 19, 7:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             FLORENCE                38.24N 96.93W
04/19/2023  E1.25 INCH       MARION             KS   TRAINED SPOTTER

&&
Local storm report, Apr 19, 7:19 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
719 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             5 ENE PEABODY           38.20N 97.02W
04/19/2023  E2.75 INCH       MARION             KS   TRAINED SPOTTER

&&
Local storm report, Apr 19, 7:24 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
724 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             4 ENE PEABODY           38.20N 97.02W
04/19/2023  E3.00 INCH       MARION             KS   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:44 PM CDTSevere Thunderstorm Warning Destructive damage threatICTChase, Marion46 min
Apr 19, 8:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Apr 19, 8:25 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk31 min
Apr 19, 8:41 PM CDTTornado Warning Tornado observedICTChase32 min
Apr 19, 8:57 PM CDTSpecial Weather StatementICTWilson33 min
Apr 19, 8:58 PM CDTTornado Warning Tornado observedICTChase15 min
Apr 19, 9:28 PM CDTSpecial Weather StatementICTWoodson32 min
Apr 19, 10:06 PM CDTSpecial Weather StatementICTMarion39 min
Apr 19, 10:21 PM CDTHigh Wind WarningICTBarton, Russell8 hr
Apr 19, 10:27 PM CDTSpecial Weather StatementICTChautauqua33 min
Apr 19, 10:55 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson50 min
Apr 19, 11:30 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson45 min
Apr 19, 11:34 PM CDTSevere Thunderstorm WarningICTButler, Greenwood, Woodson41 min
Apr 19, 11:49 PM CDTSpecial Weather StatementICTChase26 min
Apr 19, 11:59 PM CDTSpecial Weather StatementICTMontgomery, Wilson31 min
Apr 20, 12:03 AM CDTSevere Thunderstorm WarningICTButler, Chase, Marion42 min
Apr 20, 12:17 AM CDTSpecial Weather StatementICTGreenwood, Wilson, Woodson43 min
Apr 20, 12:27 AM CDTSpecial Weather StatementICTRussell33 min
Apr 20, 12:45 AM CDTSpecial Weather StatementICTLincoln30 min
Apr 20, 12:49 AM CDTSevere Thunderstorm WarningICTChase10 min
Apr 20, 12:51 AM CDTSevere Thunderstorm WarningICTLincoln24 min
Apr 20, 12:55 AM CDTSpecial Weather StatementICTChase20 min
Apr 20, 1:23 AM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln22 min
Apr 20, 1:30 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Rice, Russell45 min
Apr 20, 1:37 AM CDTSpecial Weather StatementICTGreenwood23 min
Apr 20, 2:02 AM CDTSevere Thunderstorm WarningICTSaline43 min
Apr 20, 2:13 AM CDTSevere Thunderstorm Warning Considerable damage threatICTEllsworth, McPherson, Rice, Saline31 min
Apr 20, 2:33 AM CDTSpecial Weather StatementICTGreenwood27 min
Apr 20, 2:46 AM CDTSpecial Weather StatementICTRice, Saline29 min
Apr 20, 3:13 AM CDTSpecial Weather StatementICTMcPherson, Reno32 min
Apr 20, 4:10 AM CDTSpecial Weather StatementICTChase, Sedgwick35 min
Apr 20, 4:47 AM CDTSpecial Weather StatementICTButler, Greenwood, Woodson28 min
Apr 20, 5:14 AM CDTSpecial Weather StatementICTButler, Greenwood46 min
Apr 20, 7:13 AM CDTSpecial Weather StatementICTMontgomery47 min

Nearby

Tornado Warnings in Kansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.